MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD 0.5ML SYRINGE

BD MEDICAL - DIABETES CARE BD 0.5ML SYRINGE
Model Number 329407
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 2 bd 0.5ml syringes experienced hub separation from the device.The following information was provided by the initial reporter: consumer reported finding 2 syringes needle shields and hubs laying in the bag.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Due to the batch being unknown, no dhr review can be completed.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.4.Medical device lot #: 9343434.D.4.Medical device expiration date: 12/31/2024.H.4.Device manufacture date: 12/9/2019.D.4.Medical device lot #: unknown.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.D.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 1/6/2022.H.6.Investigation: customer returned (3) loose 0.5ml bd insulin syringes from lot# 9343434.The consumer reported 2 syringes where the needle shield and hub were laying in the bag.The returned syringes were examined, and it was observed that all three exhibited a broken barrel tip.A broken barrel tip was found lodged inside two detached needle hub/shield assemblies that were returned.A review of the device history record was completed for batch# 9343434.All inspections and challenges were performed per the applicable operations qc specifications.There was one (1) notification noted that did not pertain to the complaint.Therefore, root-cause cannot be determined.H3 other text : see h.10.

Brand Name
BD 0.5ML SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12954401
Report Number1920898-2021-01281
Device Sequence Number4291868
Product Code FMF
UDI-Device Identifier00382903294077
UDI-Public00382903294077
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number329407
Device Catalogue Number329407
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer12/20/2021
01/27/2022
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/05/2022
02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown